# SDR FDEA201211133990

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 75,498 hours, 36,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT FOR L1 DOOR IS INOPERATIVE,  RELAMPED L1 "SLIDE" LIGHT.  SLIDE LIGHT  ILLUMINATES NORMAL,  ACFT OK FOR SERVICE.
